Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

I have had very painful hip for last 4 days. I had pelvic pain.

hi im a 34 year old women. I have had very painful hip for the past 4 days. I just went to stand up from sitting not for long and felt a lot of pain on my left side hip. I v never had this problem before, I cannot walk without limping its hurts badly and have been taking painkillers constantly. I know I m not pregnant . However when I had my son 4 years ago I had pelvic pain can t remember what the doctor called it. I was to go for physiotherapy if pain persisted after my son s birth but it didn t so I didn t go.
Asked On : Thu, 24 Mar 2011
Answers:  1 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Please get an X Ray done for hip if you are not pregnant. Does the pain shoot down the thigh down to leg or is localised?
Do you have any other health problem like diabetes , hypertension , ??
Which painkillers are you taking?/ I may suggest you something if i dont find them gud enough!!!!!
Answered: Thu, 24 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor